Is HRT worth taking when on zoldalex?

I'm bedded today with a migraine I've had since last week after my injection. I'm being sick and can hardly see. Also I'm not sleeping and the hot flushes are worse but that's probably the hot weather that's making them harder to deal with.

Is it worth taking HRT for the last 3 weeks or am I much better just getting something for the migraine and putting up with the rest for the short time left?

4 Replies

oldestnewest
  • How many injections are you having?

  • 3 months. Which I have now had. But the hot flushes and migraine im having are horrific. Iv not idea how long it takes for the zoladex to leave your body but I cannot wait. I just want a good nights sleep

  • Hi Sam - these are not the normal side effects and should be taken seriously. Have you any numbness or slurred speech or problems with balance as well as vision? I think you need to see your doctor. As this is the last injection I would definitely not take any more hormones to add more chemicals to the mix.

  • I am just back from the doctor and she said the injection must not be agreeing with me and I need to call my consultant and chase them for am appointment as they will now have to take further action. She wouldn't give me HRT because there is only a couple of weeks left. She gave me cocodimol for the migraine and anti sick tables

You may also like...